# SDR H11A2025062500425

- Difficulty date: April 10, 2025
- Submitted: June 25, 2025
- Operation: General aviation
- Aircraft: N46HX
- Make and model: Bell 407
- Aircraft serial: 53641
- Aircraft time: 8,237 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Worn
- Location: T/R Pitch Link
- Part time: 1,112 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAPID WEAR OF TAIL ROTOR PITCH LINK BEARING
